# SDR SWAA012959

- Difficulty date: October 22, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 28436
- Aircraft time: 7,543 hours, 5,398 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 251A2317
- Condition: Inoperative
- Location: Elevator
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, STAB TRIM LIGHT ILLUMINATED, DISCONNECTED AUTOPILOT SYS, AND CONTROL COLUMN FORE/AFT OPERATION WAS UNAVAILABLE FROM APPROX 15,000 FEET TO 4,000 FEET.  C/W AUTOPILOT BITE CK.  REMOVED AND REPLACED STAB TRIM RELAY AND ACTUATOR.  ALL OPS CK GOOD.  MX FERRY TO DAL, WHERE ENTIRE ELEV CONTROL SYS WAS INSP AND NO DISCREPANCIES NOTED.  C/W DFCS BITE CK.  ALL OPS CK GOOD.  REMOVED AND REPLACED FDR FOR MX CONVENIENCE.  LATER MX FERRY FROM JAX BACK TO DAL PER MX CONTROL REQUEST FOR BOEING EVALUATION.  REMOVED AND REPLACED ELEVATOR FEEL / CENTERING UNIT, AND LOWER ELEVATOR TORQUE TUBE PER BOEING REQUEST AND EVALUATION OF THESE COMPONENTS.  ALL MX C/W AND OPS CK GOOD PER MM.
